Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 24 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A dual iterative substructuring method with a penalty term in three dimensions

Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.64, no.9, pp.2787 - 2805, 2012-11

2
Multigrid algorithms for a vertex-centered covolume method for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.90, no.3, pp.441 - 458, 2002-01

3
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

4
BOUNDING SECTIONAL CURVATURE ALONG THE KAHLER-RICCI FLOW

Ruan, Wei Dongresearcher; Zhang, YG; Zhang, ZL, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.11, no.6, pp.1067 - 1077, 2009-12

5
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

6
A two-level nonoverlapping Schwarz algorithm for the Stokes problem without primal pressure unknowns

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.88, no.13, pp.1390 - 1410, 2011-12

7
A FETI-DP FORMULATION FOR THE THREE-DIMENSIONAL STOKES PROBLEM WITHOUT PRIMAL PRESSURE UNKNOWNS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.32, no.6, pp.3301 - 3322, 2010

8
A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong Jungresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

9
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

10
Least-squares mixed method for second-order elliptic problems

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

rss_1.0 rss_2.0 atom_1.0